2019
Том 71
№ 10

All Issues

Chaus N. N.

Articles: 17
Article (Ukrainian)

Energy density and flux in nonrelativistic quantum mechanics

Chaus N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1090–1095

A number of mathematical consequences of the Schroedinger equation\(i\hbar \dot \psi = {\rm H}_\psi \) are given and interpreted as local energy and momentum conservation laws. Several Hamiltonians are treated.

Article (Ukrainian)

Behavior of solutions of a system of partial differential equations in a half space

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 398 - 401

Article (Ukrainian)

Getting uniqueness classes of solutions of a Cauchy problem from triviality classes of solutions

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 533—536

Article (Ukrainian)

Triviality classes of solutions of some systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 641—647

Article (Ukrainian)

Effect of nonleading coefficients on behavior of a solution of a differential equation in a half space

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 571-574

Article (Ukrainian)

Remark on behavior of solutions of the Cauchy problem for equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 133–136

Article (Ukrainian)

Behavior at infinity of the solutions of a class of systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 273 - 279

Article (Ukrainian)

The asymptotic behavior of solutions of partial differential equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 270–273

Article (Ukrainian)

Behavior of solutions of difference-differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 419–423

Article (Ukrainian)

A theorem on the behavior at infinity of solutions of partial differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 853–855

Article (Ukrainian)

The nonexistence of fast-decreasing solutions in a half-strip

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 213–221

Article (Ukrainian)

Uniqueness conditions for the solution of a cauchy problem for the case of special systems of equations with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 417—420

Article (Ukrainian)

Uniqueness of the solution to the cauchy problem for certain systems with variable coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 122–126

Article (Ukrainian)

Special characteristics of partial differential equations of the second order

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 210–217

Brief Communications (Russian)

On the representation of positively determined nuclei through eigenfunctions of difference expressions

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 129-134

Brief Communications (Russian)

On the singularity of the solution of Cauchy's problem for a system of partial differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 126-129

Brief Communications (Russian)

On the uniqueness of the solution of Cauchy's problem for a differential equation with constant coefficients

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 417-421